STDs / STIs Community
Small Red Spot On Head OF Penis
About This Community:

Ask questions, get support regarding sexually transmitted diseases (STDs): chlamydia, crabs (pubic lice scabies), Gonorrhea, Hepatitis (viral), Molluscum Contagiosum, pelvic inflammatory disease, rectal infections, Syphilis, Trichomonas, yeast infection. For HPV/genital warts visit HPV Community. For Herpes please visit Herpes Community.

For AIDS/HIV issues, please visit HIV Prevention.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Small Red Spot On Head OF Penis

Hello, my name is Tristin, I am 15 years old and I have developed a small Red spot on the head of my penis. It does not hurt, has no symptoms. No Odor, it is not a bump. Just a small red spot on the head of my penis. I have been treating it with antibiotic oitment. It seems to fade but it has not gone away. I have had it for about two weeks now. I have had unprotected sex (Stupid Idea). The girl I had intercorse with has no STD's, she has been tested. I dont know what it is. It does not hurt nor have any problems associated with it. It is not bumpy nor dry or any of that stuff. I can only notice it when I see it. Other then that it does not affect me. I would really like an answer. Thank you for your time.

                                                                                                                             -Tristin
Blank
3149845 tn?1452625053
Hi Tristin, many men and teens develop these red spots on the head. Usually are from an allerigic reation to medication. It often treated with a prescription cream called Cloderm. Are you taking any medications?
5 Comments Post a Comment
Blank
3149845 tn?1452625053
Hi Tristin, many men and teens develop these red spots on the head. Usually are from an allerigic reation to medication. It often treated with a prescription cream called Cloderm. Are you taking any medications?
Blank
Avatar m tn
No I have not. But I developed this redspot after I wasd sick if that means anything. But that was like 3 or 4 weeks ago. I remember I was sick with the stomach flue. And I took Medication? Could that have caused it, and what should I do for it?
Blank
Avatar m tn
I Could Use Some More Help?
Blank
3149845 tn?1452625053
Hi, i have had them myself after medication. My dermetoligist said for some reason allergic reactions show up as a red spot on the penis. It maybe best to have it checked out just to make sure all is ok.
Blank
101028 tn?1419606604
did you get full std testing at the right times after your unprotected sex?

no more neosporin to this - it can make things worse sometimes on our delicate genital skin.

have you had your gardasil shots for hpv yet?

bottom line is - you need to be seen and get this looked at. we'd be guessing as to what this is and nothing replaces a proper exam by a trained medical professional.

grace
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
STDs / STIs Community Resources